MathSciNet Relay Station
MathSciNet bibliographic data
MR1460163 (98e:35140) 35Q53 (35B40 76B15)
Biagioni, H. A.; Linares, F. On the Benney-Lin and Kawahara equations. J. Math. Anal. Appl. 211 (1997), no. 1, 131–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement